Hi everyone, I am new to this so if I am asking a question that has already been answered I apologize. I was diagnosed in April 2010 with Stage 2 ovc. My CA 125 Level was 1029. After a 6 months of taxol and a few other chemo drugs, and a year of Avastin, I have maintained a level of 15 to 17. My latest CA 125 came back 54. I am freaking out. However, I did have a cold the day I had the blood drawn. Could a cold make it rise that much? I am scheduled for a CT Scan on Friday. Thanks for listening - it helps just knowing someone out there understands the fear.
Thank you for your words of encouragement.
The scan did show a tumor on my pelvic. Good news is that there was only one and it is operable. Chemo will follow.
So, I begin the "Round 2" fight with Ovarian Cancer.
Thank you so much for your replies. Much appreciated.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.